• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Overdosed NSI 189 by accident, freaking out

nsi-189

  • Please log in to reply
12 replies to this topic

#1 Trazohell

  • Guest
  • 18 posts
  • 1
  • Location:Germany

Posted 17 February 2021 - 05:58 PM


I ordered 1 g Phosphate for my Anhedonia and to test my tolerance to it first before I order more. Unfortunately, I did not consider that the scale measures only in grams, not in milligrams. Anyway, so I took 500 mg instead of 50 mg one two days! In studies 40-120 mg were used as far as I know.

Anyway, it's been 3 days now and I'm still having side effects. The headaches are gone but I still have confusion/derealisation and no motivation at all. I just lie in bed now all day and staring at the ceiling. Also my emotions have gone from 20% to 0%, completely zombified. Luckily I don't have parastähsia. Does anyone know about the toxicity of NSI, have I permanently damaged myself now?
 
 

Edited by Trazohell, 17 February 2021 - 06:04 PM.


#2 Trazohell

  • Topic Starter
  • Guest
  • 18 posts
  • 1
  • Location:Germany

Posted 18 February 2021 - 10:33 PM

Wow no answer, so that is the longecity elite forum full of smart guys...


  • Unfriendly x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 moomoo

  • Guest
  • 71 posts
  • 14
  • Location:UK

Posted 19 February 2021 - 07:44 AM

I am not a doctor and I don't even play one on television.

 

Your emotions will come back. There's likely nothing permanent from NS-189 and side effects are rare and disappear when stopping.  Get yourself some good phospholipid-bound Omega-3, lay off the coffee drinks for a week, and drink plenty of water. Get yourself moving, even if only for a medium-to-long walk every day.

https://www.reddit.c...linical_safety/


Edited by moomoo, 19 February 2021 - 07:45 AM.


#4 Trazohell

  • Topic Starter
  • Guest
  • 18 posts
  • 1
  • Location:Germany

Posted 19 February 2021 - 11:37 AM

I am not a doctor and I don't even play one on television.

 

Your emotions will come back. There's likely nothing permanent from NS-189 and side effects are rare and disappear when stopping.  Get yourself some good phospholipid-bound Omega-3, lay off the coffee drinks for a week, and drink plenty of water. Get yourself moving, even if only for a medium-to-long walk every day.

https://www.reddit.c...linical_safety/

Hello, thanks for your answer!

If I interpret the studies correctly, the maximum level (NOAEL) at which no harm was observed was 250 mg/kg/day in mice. What would that mean for humans? 



#5 moomoo

  • Guest
  • 71 posts
  • 14
  • Location:UK

Posted 19 February 2021 - 01:16 PM

Hello, thanks for your answer!

If I interpret the studies correctly, the maximum level (NOAEL) at which no harm was observed was 250 mg/kg/day in mice. What would that mean for humans? 

 

 

Rough calculation dividing by 12.3

 

Using that calculation it seems that 250 mg/kg per day translates to (250/12.3)= 20.3 mg/kg per day. For a 60kg person that would be 1218mg or 1.2 grams per day for a no harms level.



#6 Trazohell

  • Topic Starter
  • Guest
  • 18 posts
  • 1
  • Location:Germany

Posted 19 February 2021 - 01:37 PM

Ok even with 100mg/kg it would be still 487 mg according to your calculation. But I weigh 85 kg and have spread it over two days. 
Man that was a lesson to me, imagine it would have been something other than NSI.
 
One last question: how dou you come to 12.3?
I would calculate at a NOAEL from 100 mg/kg/day. 85kgx100mg=8.500mg=8.5g but that seems a bit much. How does this conversion work on humans?


#7 Trazohell

  • Topic Starter
  • Guest
  • 18 posts
  • 1
  • Location:Germany

Posted 20 February 2021 - 01:27 PM

A week now passed since accident. Still anhedonic. I even feel no moe hungry, I could sit the whole week at home and eat nothing. I think this is my final end.


Edited by Trazohell, 20 February 2021 - 01:28 PM.


#8 experimenting

  • Guest
  • 623 posts
  • 2
  • Location:New York

Posted 20 February 2021 - 09:31 PM

A week now passed since accident. Still anhedonic. I even feel no moe hungry, I could sit the whole week at home and eat nothing. I think this is my final end.


It’s a ridiculously powerful drug, with long lasting effects, I took about 3 weeks to fully come off.

Just chill, it takes time but you will be okay.

#9 YOLF

  • Member
  • 8,248 posts
  • 1,168
  • Location:Delaware Delawhere, Delahere, Delathere!

Posted 21 February 2021 - 02:44 AM


One last question: how dou you come to 12.3?

 

12.3 probably comes from allometric scaling? You can plug your specifics in here for a more accurate figure. I ran it and got 2.782g in in a 85kg person with an original dose of 6.25mg for a .025kg mouse (250mg/kg).

 

I'm not terribly familiar with the specifics of NSI-189, but I imagine some good work outs might help. Clinically, excesses of hormones have been used to stop the body's production of said hormones or their downstream counterparts. Metabolism should eventually return you to nominal levels of whatever was disrupted assuming no damage has occurred. Just make sure you eat a reasonable amount for your exertion and start slow so you don't risk hurting yourself.

 

What are the side effects of NSI-189? Can you describe what you experienced in further detail? What was day 1 like?

 

Also not a doctor.


Edited by YOLF, 21 February 2021 - 02:46 AM.


#10 experimenting

  • Guest
  • 623 posts
  • 2
  • Location:New York

Posted 21 February 2021 - 12:02 PM

12.3 probably comes from allometric scaling? You can plug your specifics in here for a more accurate figure. I ran it and got 2.782g in in a 85kg person with an original dose of 6.25mg for a .025kg mouse (250mg/kg).

I'm not terribly familiar with the specifics of NSI-189, but I imagine some good work outs might help. Clinically, excesses of hormones have been used to stop the body's production of said hormones or their downstream counterparts. Metabolism should eventually return you to nominal levels of whatever was disrupted assuming no damage has occurred. Just make sure you eat a reasonable amount for your exertion and start slow so you don't risk hurting yourself.

What are the side effects of NSI-189? Can you describe what you experienced in further detail? What was day 1 like?

Also not a doctor.


He’s gonna be fine. At normal doses I had similar effects, it’s said that the positives of the drug are felt after cessation. Will take some time but it is utterly nontoxic so...

Workout, eat right, it’ll all click soon.
  • Cheerful x 1

#11 StevesPetMacaque

  • Guest
  • 60 posts
  • 11
  • Location:SF Bay Area

Posted 27 February 2021 - 08:19 PM

Yes, after a few years of safe use at ~ 100 mg/day, I experienced something quite similar after testing 400-500 mg in a single dose. I apologize for the metaphorical description, but there's not really any other way to talk about the experience. It was as though the communication between the emotional center and the consciousness of the brain was completely shut off. It required sitting very still and quiet for a long while, searching, to detect the tiny, muted voices of my emotions - and the only signal I could pick up was like distant screaming, as though my feelings were buried in Hell. At one point, I sat with a knife in my hand contemplating cutting off my own finger to try to feel something. In the end, I reasoned that it would be too inconvenient to be worth it.

Fasting and regular, extended cardio sessions were what accelerated my recovery the most. Here are a few studies relating exercise (1) and fasting (2, 3) to modulation of amygdala activity, so there may be something to it besides placebo.

Anyway I responded with some of this in private DM. Hope you will see it before you do anything too ... drastic.


  • like x 1

#12 Trazohell

  • Topic Starter
  • Guest
  • 18 posts
  • 1
  • Location:Germany

Posted 02 March 2021 - 08:15 AM

Thanks for the response here. But wait a minute. Do you have two accounts? Because this "StevesPetRat" here Isotretinoin / NSI-189 side effects, help is needed! - Brain Health - LONGECITY also talks about cutting off a finger, or does an overdose of NSI make people mutilate themselves? I hope not...

However, I wanted to try fasting anyway this spring and I am quite active in sports.



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#13 Trazohell

  • Topic Starter
  • Guest
  • 18 posts
  • 1
  • Location:Germany

Posted 14 March 2021 - 08:43 PM

I tried a cycle of Cerebrolysin (5 days 5ml) and currently I take Semax two drops in morning and afternoon + one capsule of 250 mg Mucuna Pruriens extract in the evening. Since Semax enhance Dopamine effects they stack well together. I feel much better now, but not 100% cured from NSI neurotixicity so far. I still have some numbness on different parts of my body and feel often tired and unmotivated. I also ordered a high quality Lion's Mane mushroom extract that I will take after my Semax bottle is empty, but without the Mucuna.







Also tagged with one or more of these keywords: nsi-189

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users